Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Re meds/side effects-hormones Ľ Beliala

Posted by Chloe on December 17, 2001, at 12:13:52

In reply to Re: Re meds/side effects-hormones, posted by Beliala on December 14, 2001, at 23:59:28

Hi Beliala,
I see you are having a hard time too. I can't really focus at the moment, but wanted to respond somehow. Here goes

I was so calm on Yasmin the first month. It felt like a benzo. Now I am back to my irritablity and rages, mixed with some good *hours* of feeling ok. I am really exhausted from living in such "pain" all the time. And unlike you, I am always percieved as being so functionaly and together. Yes, I am at the moment paying bills, and I can arrise to any accasion and be very social and gregarious. But I pay such a price. I get so depressed (and lately suicidal) and drained after being with people.
I wish I could take the meds that seem to buffer me from getting too drained or "crashing" so badly after a decent day or event. Li used to keep me even. But as I have complained before, the head pain is not worth it. I have tried to increase the neurontin in hopes of a bit more stability, but that makes my scalp hurt too. Not so much a burning, but a tightness, dryness, that is painful.

I am so glad my yeast infection is gone for now. and yes, what good is life if you can't eat refined sugars! So I find myself having plain yogurt with acidophilius to counter the effects of the delicious sweet muffin I have for breakfast! :) I am going to look more into the probiotics.

Too bad the Diane 35 didn't work out. PMSy is no good. But did you give it enough time?
I am still bleeding on the active pills of Yas. I thought I was supposed to stop the pill for a few days to let my self have a period if I was having breakthru bleedling. But the gyn nurse said, just keep taking it...I don't really want to waste these expensive pills, if I should be taking a break...Im so confused.

I am sorry that you feel like you have to give up for now. Hopefully, you will find something that can help you soon. But maybe you are more realistic. That maybe this is as good as it gets for us???

Thanks, Beliala
Chloe
>
> Sorry youíre feeling so crappy. Iíve been feeling super irritable too, which is a new one for me because in all my years of being suicidally depressed I have NEVER been like this. I always used to be so even-tempered. I think for me itís primarily hormones, although I wonder if perhaps the Neurontin/Imovane are having a downer effect on me as well.
>
> Diane-35 is an anti-androgen birth control pill containing cyproterone acetate as the progestin. Yep itís not available in the U.S. but is sold just about everywhere else. The progestin is what typically causes mood problems but there are no absolutes and I see "mental depression" (and presumably other mood changes) is an official side effect of estrogen as well. I wish 17-beta estradiol (natural estrogen) were available in place of the EE but I suppose itís metabolized too quickly to be practical. The drug companies probably figure we chicks couldnít be bothered to pop a pill more than once per day.
>
> I actually only got one yeast infection on bcps, though it took 3 packs of Canestan to get rid of it (had a couple bacterial ones tooÖ.was getting to be a regular at the gyn office). Probiotics are beneficial bacteria which take up space and help prevent the yeast/"bad" bacteria population from getting out of control. The two that are commonly taken are Lactobacillus acidophilus and Bifidobacterium bifidum. Apparently some strains are more useful than others but I havenít looked into that. Of course cutting out refined carbohydrates is the best way to prevent yeast overgrowth....but whereís the fun in that??
>
> Iím not optimistic getting a new GP would improve things for me. I come across as quite "mental" - very socially and intellectually impaired, which I suppose fits the stereotype of what a hypochondriac looks/acts like. I feel like Iím walking around in a fugue and itís so difficult to express myself....at least on this message board I can take my sweet time. For the moment Iíve given up; I find all these appointments so draining.
>
> Sounds like youíre stuck between a rock and a hard place. Iím still looking for a med which helps AND has tolerable side effects....most Iíve tried fit neither category. Good luck in your search.
>
> Beliala


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chloe thread:85770
URL: http://www.dr-bob.org/babble/20011213/msgs/87211.html